| Lot Number |
P231082 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
06/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause of the reported infection was not related to the design, manufacture, and/or sterilization of revised eleos implants.
Event or Problem Description
It was reported by (b)(4), an onkos sales representative, that an 82-year-old female patient with an eleos proximal femur replacement underwent a revision on (b)(6) 2024 due to an alleged infection.Doctor (b)(6) reportedly removed all existing onkos hardware from the patient.